RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 33, Issue 3  


The $p$-torsion of elliptic curves is uniformly bounded
Yu. I. Manin
459
Rationality theorems for Hecke series and zeta functions of the groups $GL_n$ and $Sp_n$ over local fields
A. N. Andrianov
466
Algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. III
B. G. Moishezon
506
Commutative symmetric operator algebras in a Pontrjagin space
A. I. Loginov
549
The Dirichlet problem for certain integro-differential equations
T. V. Maizenberg
570
Spectrum of differential operators of quantum-mechanical many-particle systems in spaces of functions of a given symmetry
G. M. Zhislin
590
A Chebyshev theorem for the approximation of a function of two variables by sums of the type $\varphi(x)+\psi(y)$
S. Ya. Havinson
650
Difference properties of functions of several variables
M. F. Timan
667
On properties of an incomplete system of functions close to powerfunctions
L. A. Leont'eva
677
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019